# SDR HNAA2024101400962

- Difficulty date: October 13, 2024
- Submitted: October 14, 2024
- Operation: Air carrier
- Aircraft: N644AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145204
- Aircraft time: 53,853 hours, 50,655 cycles
- System (JASC): 5522 · Elevator, Plate/Skin
- Part: Fairing
- Condition: Damaged
- Location: Rt Elevator
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LIGHNING DAMAGE TO RH ELEVATOR TIP FAIRING.  RAR TIP FAIRING IAW AMM 55-20-01
